# SDR SWIA2023081102

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 17,916 hours, 11,358 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT, SLAT FAIL CAUTION MESSAGE CAME UP. DECIDED TO RETURN TO PDX. PERFORMED QRH. DECLARED EMERGENCY. (FLT 3496 FILED CLOSED)FAULT CODE 27811013ACE  PER FIM 27-81-00-810-805-A CONTRACT MECHANIC SF-ACE CLEAR INHIBITS PROCEDURE. AFTER PROCEDURE SLATS WORK NORMALLY PER AMM 27-80-00-710-801-A. OKAY FOR SERVICE.
